# SDR SIMA2012052008

- Difficulty date: February 20, 2012
- Submitted: February 21, 2012
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 20,334 hours, 17,980 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLIGHT 4344,  FLIGHT ATTENDANT REPORTED THE ORANGE STRIP EMERGENCY LIGHT INSTALLED IN WRONG LOCATION.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED LIGHT TO CORRECT POSITION IAW AMM 33-50-12.  EMERGENCY LIGHTS OPS CHECKED GOOD IAW AMM 33-50-00.  AIRCRAFT RETURNED TO SERVICE.
